# SDR 95ZZZX5302

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Feedback
- Location: M/R
- Part time: 24 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT SERVO FEEDBACK.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
